Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 38, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Apr 26, 2016, 6:55 AM CDT for Nemaha County, Kansas. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2016, 6:55 AM CDT (11:55 UTC)
- Expired
- Apr 26, 2016, 7:15 AM CDT
- In force
- 20 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Nemaha County, KS
The radar
The Topeka radar (KTWX), 92 km from the middle of the area, began a volume at 11:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 3:02 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 11.9 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 748 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 1375 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted.
545
WUUS53 KTOP 261155
SVRTOP
KSC131-261215-
/O.NEW.KTOP.SV.W.0038.160426T1155Z-160426T1215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
655 AM CDT TUE APR 26 2016
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN NEMAHA COUNTY IN NORTHEASTERN KANSAS...
* UNTIL 715 AM CDT
* AT 654 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WETMORE...
MOVING EAST AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. AT 652 AM CDT...SPOTTERS
REPORTED QUARTER SIZED HAIL AND 60 MPH WINDS 4 MILES WEST
SOUTHWEST OF WOODLAWN.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SABETHA...WETMORE...GOFF...ONEIDA AND WOODLAWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3993 9579 3957 9579 3957 9601 3989 9605
TIME...MOT...LOC 1154Z 268DEG 31KT 3970 9585
HAIL...1.50IN
WIND...60MPH
$$1 follow-up statement
517
WWUS53 KTOP 261210
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
710 AM CDT TUE APR 26 2016
KSC131-261220-
/O.EXP.KTOP.SV.W.0038.000000T0000Z-160426T1215Z/
NEMAHA-
710 AM CDT TUE APR 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN NEMAHA COUNTY WILL
EXPIRE AT 715 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
NORTHEASTERN KANSAS.
LAT...LON 3993 9579 3957 9579 3957 9601 3989 9605
TIME...MOT...LOC 1210Z 268DEG 31KT 3970 9585
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:54 AM CDT, 1 minute earlier.
Area forecast discussion, Apr 26, 6:54 AM CDT, 1 minute before
AREA FORECAST DISCUSSION National Weather Service Topeka KS 654 AM CDT TUE APR 26 2016 ...Update to aviation forecast discussion... .SHORT TERM...(Today and Tonight) Issued at 314 AM CDT TUE APR 26 2016 08Z water vapor shows a closed upper low over eastern UT with a shortwave trough rotating around the southwest quad of the Low. At the surface, low pressure over eastern CO has allowed a very moist airmass to continue advecting north with dewpoints in the lower and middle 60s. With cool temps aloft, the warm moist air at the surface is resulting in a quite a bit of instability as already seen with the morning convection. Overall, a very unstable airmass is likely to remain over the forecast area into tonight. And while deep layer shear could be better, it should be sufficient for storm organization should storms develop. The main uncertainty in the forecast is how everything will eventually play out. The morning convection could end up laying down a decent outflow boundary which may act as an additional focus for storm development later today. Overall the thinking is the morning convection should initially fall apart. Then when and where storms redevelop may largely be driven by mesoscale features. Models show the shortwave trough in the base of the upper low lifting out across the state by the early evening. This increase in large scale forcing should lead to wide spread precip given the amount of instability progged to be in place. The main concern is the potential for a couple tornadoes. With model trends having the surface low further west, this allows surface winds across the forecast area to remain backed to the east and southeast creating favorable hodographs. Models indicate the best low level shear is probably going to develop through the early evening so the tornado threat could last well into the evening. With the steep lapse rates, very large hail will be possible. Additionally the recent rains and available moisture in the atmosphere will increase chances for localized flash flooding. As for temps today, have not gone to far from the model consensus. If areas see some decent sunshine, think highs should again be in the mid 70s to around 80. Lows tonight may end up being a little milder as models are slower to advect dry air in from the west. However expected precip and cold pool effects could cause lows to be a little cooler. The forecast has them ranging from the lower 50s in the west to around 60 in the east. .LONG TERM...(Wednesday through Monday) Issued at 314 AM CDT TUE APR 26 2016 On Wednesday, the upper low will pause and pivot over south central NE and then move nearly due east by late in the day. The now diffuse dryline will have pushed to the eastern edge of the forecast area although the NAM continues to stand alone in holding up this boundary roughly along the Turnpike. While acknowledging the NAM and its relative plausibility, feel that the magnitude of sfc moisture that it maintains in the area seems overdone. So, despite steep lapse rates aloft, any instability left in the are is unlikely to be very impressive. Will still see a chance for storms mainly in far eastern and northern parts of the area near the sfc and upper low and a sfc front that arcs back NW out of MO to these features. Wind shear in these areas is also not particularly impressive with the low becoming more stacked, so while a couple of strong/severe storms can't be ruled out, the more likely scenario seems to point toward minimal severe potential on Wednesday. A few showers or a thunderstorm may linger in northern KS Wednesday night as the upper low tracks east, but expect a dry period for most of the area, and for the entire area on Thursday. Temperatures will be a bit cooler in the wake of this storm system with lows mainly in the 40s and highs on Thursday in the middle 60s to lower 70s. The next storm system, another strong upper low that at least briefly takes on a negative tilt, will begin to kick out into the Plains by early Friday morning with lead energy bringing thunderstorms into western KS and possibly as far east as parts of the local area. Scattered storm chances will persist into Friday but rain and storms are more likely to be widespread by Friday night as model consensus is strong regarding timing and presence of widespread precipitation. Rain chances linger into the first part of next week as the upper low becomes convoluted and stalls over the central Plains. Saturday gives indications as a potential severe weather day, with less chance on Friday. With potential for widespread clouds and periods of precip, severe potential may depend on periods of local warming to increase instability amidst modest to adequate deep layer shear. With the expectation for those widespread clouds, have continued with cooler high temps in the 60s or lower 70s and a bit warmer lows generally in the upper 40s to lower 50s. && .AVIATION...(For the 12Z TAFS through 12Z Wednesday Morning) Issued at 652 AM CDT TUE APR 26 2016 The expectation for widespread thunderstorms this afternoon, and uncertainty in the location of a weak outflow boundary near TAF sites introduces substantial uncertainty to this TAF. Expect morning winds to generally be from the east with MVFR cigs, although those cigs should scatter by late morning or early afternoon. TS should develop near TAF sites by mid/late afternoon with periods of TS through the night. Amendments will be necessary in accordance with thunderstorm impacts. && .TOP Watches/Warnings/Advisories... NONE. && SHORT TERM...Wolters LONG TERM...Barjenbruch AVIATION...Barjenbruch
Hazardous weather outlook, Apr 26, 4:51 AM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 451 AM CDT TUE APR 26 2016 KSZ008>012-020>024-026-034>040-054>056-058-059-271000- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 451 AM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS MAINLY NORTHERN KANSAS THROUGH MID MORNING. THESE STORMS MAY PRODUCE LARGE HAIL UP TO THE SIZE OF GOLFBALLS. WIDESPREAD THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE WELL INTO THE EVENING HOURS. THESE STORMS ARE LIKELY TO BECOME SEVERE...AND THE STRONGEST MAY PRODUCE VERY LARGE HAIL BIGGER THAN BASEBALLS. A FEW TORNADOES WILL BE POSSIBLE...AS WELL AS DAMAGING WIND GUSTS AND LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORM CHANCES CONTINUE ON WEDNESDAY...MAINLY OVER FAR EASTERN AND NORTHERN KANSAS...WHERE A FEW STRONG STORMS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/TOP/SITREP
In the hours before
Local storm report, Apr 26, 6:12 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
612 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM TSTM WND GST 2 W FRANKFORT 39.71N 96.45W
04/26/2016 E75 MPH MARSHALL KS FIRE DEPT/RESCUE
WIND FLIPPED CARPORT...BLEW IT INTO TREES...AND HELD IT
IN THE TREES. ESTIMATED 75 TO 80 MPH.
&&
BARJENBRUCHLocal storm report, Apr 26, 6:13 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
613 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 AM HAIL 3 W BEATTIE 39.86N 96.48W
04/26/2016 E1.00 INCH MARSHALL KS TRAINED SPOTTER
MOSTLY PEAS BUT A FEW DIME AND QUARTER SIZE.
&&
BARJENBRUCHSpecial weather statement, Apr 26, 6:18 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
618 AM CDT TUE APR 26 2016
KSZ022-023-261145-
RILEY-POTTAWATOMIE-
618 AM CDT TUE APR 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RILEY AND
POTTAWATOMIE COUNTIES UNTIL 645 AM CDT...
AT 618 AM CDT...DOPPLER RADAR WAS TRACKING STRONG WINDS ALONG A
GUSTFRONT EXTENDING FROM WHEATON TO NEAR KEATS. MOVEMENT WAS
SOUTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MANHATTAN...WAMEGO...WESTMORELAND...BLAINE...ONAGA...ST. GEORGE...BELVUE...
EMMETT...LOUISVILLE...WHEATON...KEATS AND TUTTLE CREEK LAKE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
NORTHEASTERN KANSAS.
LAT...LON 3948 9604 3927 9603 3919 9617 3921 9618
3921 9624 3918 9627 3919 9632 3915 9634
3917 9636 3917 9639 3907 9650 3907 9660
3926 9681 3957 9635
TIME...MOT...LOC 1118Z 299DEG 25KT 3950 9633 3926 9673Local storm report, Apr 26, 6:30 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
630 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 AM TSTM WND GST 4 SSW BAILEYVILLE 39.79N 96.21W
04/26/2016 E60 MPH NEMAHA KS TRAINED SPOTTER
&&
BYRNELocal storm report, Apr 26, 6:54 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
654 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 AM TSTM WND GST BLUE RAPIDS 39.68N 96.66W
04/26/2016 E60 MPH MARSHALL KS TRAINED SPOTTER
TIME ESTIMATED BY RADAR
&&
BYRNELocal storm report, Apr 26, 6:55 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
655 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 AM TSTM WND GST WSW CORNING 39.66N 96.03W
04/26/2016 E60 MPH NEMAHA KS TRAINED SPOTTER
TIME ESTIMATED BY RADAR
&&
BYRNEThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 3:12 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Washington | 48 min |
| Apr 26, 3:20 AM CDT | Severe Thunderstorm Warning | TOP | Republic | 55 min |
| Apr 26, 3:37 AM CDT | Severe Thunderstorm Warning | TOP | Washington | 35 min |
| Apr 26, 3:59 AM CDT | Severe Thunderstorm Warning | TOP | Washington | 46 min |
| Apr 26, 4:10 AM CDT | Severe Thunderstorm Warning | TOP | Republic | 39 min |
| Apr 26, 4:16 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 59 min |
| Apr 26, 4:43 AM CDT | Areal Flood Advisory | TOP | Republic | 3 hr |
| Apr 26, 5:00 AM CDT | Severe Thunderstorm Warning | TOP | Washington | 45 min |
| Apr 26, 5:12 AM CDT | Severe Thunderstorm Warning | TOP | Marshall | 48 min |
| Apr 26, 5:20 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 40 min |
| Apr 26, 5:33 AM CDT | Areal Flood Advisory | TOP | Washington | 3 hr |
| Apr 26, 5:53 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 67 min |
| Apr 26, 5:56 AM CDT | Areal Flood Advisory | TOP | Marshall | 3 hr |
| Apr 26, 6:04 AM CDT | Flash Flood Warning | TOP | Marshall | 4 hr |
| Apr 26, 6:18 AM CDT | Special Weather Statement | TOP | Pottawatomie, Riley | 27 min |
| Apr 26, 6:36 AM CDT | Severe Thunderstorm Warning | TOP | Brown, Jackson | 54 min |
| Apr 26, 6:47 AM CDT | Severe Thunderstorm Warning | TOP | Jefferson | 13 min |
| Apr 26, 3:07 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Riley, Wabaunsee | 38 min |
| Apr 26, 3:13 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Wabaunsee | 47 min |
| Apr 26, 3:15 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Franklin, Osage | 45 min |
| Apr 26, 3:23 PM CDT | Tornado Warning | TOP | Lyon, Wabaunsee | 37 min |
| Apr 26, 3:32 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley | 43 min |
| Apr 26, 3:38 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris, Wabaunsee | 52 min |
| Apr 26, 3:43 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage, Shawnee, Wabaunsee | 47 min |
| Apr 26, 3:45 PM CDT | Tornado Warning | TOP | Geary, Riley, Wabaunsee | 30 min |
| Apr 26, 3:48 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin, Osage, Shawnee | 42 min |
| Apr 26, 4:10 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Pottawatomie, Riley | 35 min |
| Apr 26, 4:13 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 47 min |
| Apr 26, 4:16 PM CDT | Severe Thunderstorm Warning | TOP | Washington | 44 min |
| Apr 26, 4:24 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris, Wabaunsee | 36 min |
| Apr 26, 4:25 PM CDT | Severe Thunderstorm Warning | TOP | Osage, Shawnee, Wabaunsee | 50 min |
| Apr 26, 4:36 PM CDT | Flash Flood Warning | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 3 hr |
| Apr 26, 4:39 PM CDT | Severe Thunderstorm Warning | TOP | Marshall | 33 min |
| Apr 26, 4:54 PM CDT | Flash Flood Warning | TOP | Jackson, Pottawatomie, Shawnee, Wabaunsee | 3 hr |
| Apr 26, 4:55 PM CDT | Severe Thunderstorm Warning | TOP | Washington | 35 min |
| Apr 26, 4:58 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Riley | 25 min |
| Apr 26, 5:00 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley, Wabaunsee | 45 min |
| Apr 26, 5:01 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Riley, Washington | 31 min |
| Apr 26, 5:08 PM CDT | Tornado Warning | TOP | Shawnee | 37 min |
| Apr 26, 5:14 PM CDT | Severe Thunderstorm Warning | TOP | Wabaunsee | 46 min |
| Apr 26, 5:17 PM CDT | Severe Thunderstorm Warning | TOP | Marshall | 31 min |
| Apr 26, 5:30 PM CDT | Severe Thunderstorm Warning | TOP | Washington | 15 min |
| Apr 26, 5:43 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary, Riley | 11 min |
| Apr 26, 5:47 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage, Wabaunsee | 8 min |
| Apr 26, 5:51 PM CDT | River Flood Warning | TOP | Marshall | 3 days |
| Apr 26, 5:51 PM CDT | River Flood Warning | TOP | Marshall | 36 hr |
| Apr 26, 5:52 PM CDT | Severe Thunderstorm Warning | TOP | Brown | 19 min |
| Apr 26, 5:57 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Shawnee | 48 min |
| Apr 26, 6:12 PM CDT | Severe Thunderstorm Warning | TOP | Republic | 48 min |
| Apr 26, 6:29 PM CDT | Flash Flood Warning | TOP | Republic | 4 hr |
| Apr 26, 6:32 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris | 43 min |
| Apr 26, 6:51 PM CDT | Flash Flood Warning | TOP | Lyon, Morris, Osage, Wabaunsee | 4 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.